Skip to Main content Skip to Navigation
New interface
Journal articles

Constructing Permutation Rational Functions from Isogenies

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02129542
Contributor : Alicia Benson-Rumiz Connect in order to contact the contributor
Submitted on : Wednesday, May 15, 2019 - 12:02:08 AM
Last modification on : Thursday, August 4, 2022 - 5:28:54 PM

Links full text

Identifiers

Collections

Citation

Gaetan Bisson, Mehdi Tibouchi. Constructing Permutation Rational Functions from Isogenies. SIAM Journal on Discrete Mathematics, 2018, 32 (3), pp.1741-1749. ⟨10.1137/17M1135736⟩. ⟨hal-02129542⟩

Share

Metrics

Record views

31